# SDR UIEA2018122102893

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,717 hours, 15,026 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN OFF EICAS AFTER APU WAS SHUT DOWN ON THE GROUND AFTER ENGINE START, ( PERFORMED APU GEN TEST IAW AMM 24-21-00, OPS CHECK NORMAL  )
